Lemsip Max Cold & Flu Caps 8's
Lemsip Max Cold And Flu Capsules X 8
Paracetamol, Caffeine, Phenylephrine Hydrochloride
For the treatment of :
Fever, Headaches, Blocked Nose, Body Aches, Sore Throat
Ingredients (per capsule):
Paracetamol 500mg, Action: Analgesic & antipyretic, Relief of... Headache, sore throat, fever, body aches & pains
Caffeine 25mg, Action: Stimulant, Relief of... Tiredness and sleepiness
Phenylephrine Hydrochloride 6.1mg, Action: Decongestant, Relief of... Blocked nose
CASH ON DELIVERY
Complete your order here and pay by cash, cheque or debit/credit card when we deliver.
The information provided here at Phillips Pharmacy Online is strictly to be used for informational purposes only. Phillips Pharmacy Online does not represent or warrant the product details, ingredients and nutritional value, and any other product information to be accurate or complete. Occasionally manufacturers improve or change their product formulas, update labels, and change their packaging. The images presented are also for reference only and may differ from the actual product received. It is recommended that you do not solely rely on the information displayed on this site. For any specific product info or concerns it is recommended that you contact the manufacturer directly. If there are healthcare concerns or questions, please contact your licensed healthcare professional or our in-house Registered Pharmacist for advice.